Seconded. I had some brief issues with the gastro-intestinal side effects, but those cleared up within the first couple of weeks. The skin reaction sounds much more indicative of an actual allergic reaction--I'd definitely talk to your doc about it.
hey, just a question to anyone who's taken metformin for a long period - I'm currently experiencing all sorts of side effects, and was just wondering what experience anyone had of these and will they go away once I've been taking it more? or should I stop taking it? I've only been taking a small dose for about a week now and am currently experiencing most of the listed 'common' side effects, and my skin has been flaring up and burning hot if I've used some make up or moisturisers which I normally use on a regular basis.
Any advice would be really appreciated.
Next time that you feel like crying, Next time you don't feel like trying, Just remember I'll be right there, Smiling down on you...
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.